# SDR SWAA2025012889974

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 50,520 hours, 30,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE ENTRY DOOR AND FWD 2 AISLE LIGHT ON RH SIDE INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1674 IN REF TO AMM 33-51-06. ALL AFFECTED EMERGENCY LIGHTS OPS CHECK GOOD AT THIS TIME.
